# SDR SWIA200211101

- Difficulty date: July 14, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 14,571 hours, 20,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BEHIND CAPTAIN'S DV WINDOW.  REPLACED FRAME IAW 120 SRM 51-10-02.
